Real Analysis Exchange

On the Maximal Additive and Multiplicative Families for the Quasicontinuities of Piotrowski and Vallin

Zbigniew Grande

Full-text: Open access

Abstract

In this article we investigate the maximal additive and maximal multiplicative families for the classes of quasicontinuous functions in the sense of Piotrowski and Vallin introduced in [8].

Article information

Source
Real Anal. Exchange, Volume 32, Number 2 (2006), 511-518.

Dates
First available in Project Euclid: 3 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.rae/1199377487

Mathematical Reviews number (MathSciNet)
MR2369859

Zentralblatt MATH identifier
1134.54309

Subjects
Primary: 54C05: Continuous maps 54C08: Weak and generalized continuity 54C30: Real-valued functions [See also 26-XX] 26B05: Continuity and differentiation questions

Keywords
Symmetrical quasicontinuity product spaces maximal additive family maximal multiplicative famil

Citation

Grande, Zbigniew. On the Maximal Additive and Multiplicative Families for the Quasicontinuities of Piotrowski and Vallin. Real Anal. Exchange 32 (2006), no. 2, 511--518. https://projecteuclid.org/euclid.rae/1199377487


Export citation